# SDR REXA2022031000420

- Difficulty date: January 23, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: CC670341808
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 BULKHEAD FLOOR SUPPORT POST IS CORRODED AT LOWER END OF RBL 11.16 - UPON FURTHER INVESTIGATION, FOUND CORROSION ON FLOOR SUPPORT POST AT LOWER END TO BE .046 DEEP. FLOOR POST IS OUT FO REPAIRABLE LIMITS IAW CRJ 900 SRM 53-00-00-101-001-A01. REMOVED UNSERVICEABLE FS 280 BULKHEAD R/H FLOOR PAST AT RBL 11.16 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. ORIGINAL POST THICKNESS WAS .080 AND REMAINING WAS .034.
